# SDR AALA20170502001

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 1,308 hours, 136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1162670
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIRPLANE HEALTH MONITORING ALERTS RECEIVED FOR THE WIRELESS EMERGENCY LIGHTING SYSTEM.  REMOVED AND REPLACED WELS CONTROL UNIT ABOVE L1 DOOR AND WELS CONTROL UNIT ABOVE L4 DOOR (AALA201705039008) IAW DMC-B787-A-33-51-07-01A.  OPERATIONAL CHECK GOOD.
